National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 698769

History of Changes from the VAERS Wayback Machine

First Appeared on 6/14/2017

VAERS ID: 698769
Age:14.0
Gender:Female
Location:Arkansas
Vaccinated:2016-05-12
Onset:2016-11-01
Submitted:2017-06-08
Entered:2017-06-08
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 AR / SYR

Administered by: Private      Purchased by: Other
Symptoms: Apathy, Biopsy bone marrow, Blood oestrogen decreased, Dehydration, Echocardiogram, Electrocardiogram, Electrocardiogram ambulatory, Electroencephalogram normal, Fatigue, Headache, Hypersensitivity, Inappropriate schedule of drug administration, Irritability, Loss of consciousness, Migraine, Mood altered, Nuclear magnetic resonance imaging normal, Pain, Platelet count decreased, Ultrasound pelvis, Cardiac monitoring, Blood test, Postural orthostatic tachycardia syndrome, Influenza B virus test positive, Immune thrombocytopenic purpura

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? Yes, days: 1     Extended hospital stay? No
Previous Vaccinations: headaches; fatigue; body aches; changes in mood~HPV (no brand name)~2~13.50~Patient
Other Medications: Zyrtec; Flonase; vitamins
Current Illness: None noted immediately after.
Preexisting Conditions: sulfa and penicillin allergies; gluten sensitivity
Diagnostic Lab Data: numerous blood tests; 2 MRIs; MRI-V; pelvic ultrasound; EKG; heart monitor for 48 hours; bone marrow biopsy; EEG; heart echo
CDC 'Split Type':

Write-up:Date of last GARDASIL vaccine was noted to be 5/12/2016, however, daughter was given two prior to this on 5/12/2015 and 7/16/2015. Several months after the second vaccine, daughter began having daily headaches with migraines at times. She lived with these by taking Motrin or Tylenol that did not alleviate the headaches. In November of 2016 her headaches were progressing in severity and she started experiencing fatigue and body aches. Her mood and motivation also declined. An MRI was ordered with normal results. APN started amitriptyline 10 mgs, which was increased to 20 then 30 and finally 40 mgs with no relief. All these mentioned symptoms continued and in January of this year she began passing out upon standing up and walking. The first incident resulted in an ER visit which test showed mild dehydration and low platelet levels. We followed up with the pediatrician that following week and physician ordered more tests indicating low platelets. After a couple of more appointments and blood tests, with no symptom relief, pediatrician had daughter admitted to hospital. During this hospital stay, results indicated Flu B and low platelets. An MRI-V was ordered with normal results. Oncologist wanted us to follow up with her to monitor blood counts to see if recovery of flu would result in normal platelet and white blood cell count. After hospital discharged daughter, we followed up with cardiologist, neurologist, gynecologist and oncologist. Neurologist diagnosed daughter with POTS and increased amitriptyline to 50 mgs, after EEG was normal. Still no relief of headaches. Cardiologist ran EKG and had daughter wear halter monitor of heart. Gynecologist's tests indicated low estrogen which no cyst on ovaries and is now ordering an MRI to look at pituitary gland. Daughter had bone marrow biopsy on June 6, 2017 and has now been diagnosed with ITP. She continues to suffer daily with headaches, irritability, hypersensitivity, body aches, fatigue and low platelets.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=698769&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166